# SDR SWAA2021122354510

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. @ FWD CARGO COMPMT. R/H FLOOR SUPPORT Z CHANNEL FROM STA 500A TO 500D.  REPAIRED IAW SRM 51-20-01-0G-0, AND 51-21-72-370.
